Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

SGPT levels increased even after taking medications. Reason? Treatment?

Hi, My father just had his SGPT a while ago, 2,507U/L. He had his blood test also and confirmed that he had HEPATITIS B . Last Thursday his SGPT is 1,730U/L. He had his medication , but why still gone up to 2,507U/L. What other medication can he take or food he should eat..Is there still a possibilities for his SGPT to decrease. Thank you
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Dear Friend.
He is suffering from Acute Viral Hepatitis B,
At these levels of liver enzymes he requires admission if he is not admitted.
Its important to keep a watch on his coagulation profile, PT/INR.
You need to see any alterations in his level of consciousness like day time or excessive sleeping a spectrum of hepatic encephalopathy.
He should be given high carbohydrate and low protein diet at this time.
He shouldn't get constipated in any case.
He may require bowel wash and lactulose.
If he is not admitted, I advise you to get him admitted to the earliest.
Stay Healthy
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor